Accutane- Temporary Fix- Disastrous Lifelong Side-effects
I went through 2 rounds of Accutane at the end of...
- 5 Jun 2009
I went through 2 rounds of Accutane at the end of college, roughly 10 years ago. The first round worked wonders, but 9 months later the acne came back and I went through another round- with no visible side effects- no drying of the eyes, the lips, none of that drying stuff they warned you about.
A couple of months after my last round, I started developing stomach cramps, constant constipation, and became pretty miserable. Doctors diagnosed me with "IBS" and told me to change my diet. Diets failed-from the gluten free to the dairy free-and years with constant pain brought depression.
It was not until I took Wellbutrin for depression that my "IBS" went away. I did my research. Lo and behold, many users of Accutane develop "IBS" and even worse, Chrohns disease- where they even have to remove part of the intestine, and the disease continues to encrouch upon their lives. And what else? Wellbutrin is something that helps seratonin along, and 80% of seratonin is created where? In your gut.
All those months on accutane I did not have one problem with dry skin- not one dry patch. Because the drug drying out my insides. I have to take meds the rest of my life, and I feel like I was one of the lucky ones.
Do the research yourself: Google Chrons disease and Accutane, or IBS and accutane. Just have the guts to be informed before you choose beauty over your guts.
College campus provider- handed out Accutane to zit-laden students like they were tic-tacs.